# SDR QXEA200601906

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,248 hours, 23,380 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YVR FLIGHT NR 2151 - AUTOFEATHER FAILED TO ARM.  PLACED ON MEL.  IN PDX MAINTENANCE CHECKED RIG OF POTENTIOMETERS.  CHECK GOOD.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
